# SDR ASAA0410276

- Difficulty date: May 28, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Engine: Pwa JT8D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 65621091
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN CRACKED AT MAIN CARGO DOOR CUTOUT UPPER FORWARD CORNER.  REMOVED DAMAGE/CRACKED AREA, FABRICATED REPAIR PARTS AND INSTALLED.  (M)
